# SDR 2013F00048

- Difficulty date: February 3, 2013
- Submitted: February 6, 2013
- Operation: Air carrier
- Aircraft: N71PG
- Make and model: Lear 36LEAR
- Aircraft serial: 013
- Aircraft time: 19,714 hours, 8,339 cycles
- Engine: Garrtt TFE7312
- Engine time: 17,935 hours, 8,172 cycles
- System (JASC): 7297 · Turbine Engine System Wiring
- Part: Terminal
- Condition: Broken
- Location: Rt Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: H, J
- Precautionary procedure: A

## Discrepancy

A FEW MINUTES AFTER TAKEOFF,  MASTER CAUTION LIGHT CAME ON DUE TO THE LOSS OF THE RT GENERATOR.  AT THE SAME TIME SEVERAL CIRCUIT BREAKERS TRIPPED RESULTING IN THE LOSS OF MOST OF THE RT SIDE OF THE COCKPIT.   AFTER TROUBLESHOOTING,  FOUND B TERMINAL WIRE TERMINAL HAD SHORTED AND CAUSED THE PROBLEM.   REPLACED THE TERMINAL, OPS CHECKED THE ENTIRE SYSTEM WITH NO DEFECTS NOTED AND RETURNED THE ACFT TO SERVICE.
